# SDR P5CA9801497

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT WEB FOUND CRACKED, MAIN DECK FUSELAGE STRINGER 17-19L.  REPAIRED PER HAECO REPAIR SCHEME 53-61-33872.
